Toxicology / Overdose
Calcium channel blocker toxicity
Cardioselective Calcium channel blocker toxicity (e.g. verapamil, diltazem) causes bradycardia (sinus, junctional or ventricular) and AV block. A long PR is an early sign.
Groups of Signs
Variations: Toxicology / Overdose
ECG Library: Calcium channel blocker toxicity (3)
Where did they come from?
These ECGs were collected from Free Open Access Medical Education (#FOAMed) blogs, with the permission of their authors. You can find out more about each ECG's source by clicking on it.
Why are they here?
This is an experiment in digital curation. The idea is to collect resources to increase awareness and accessibility. Over time, more ECGs in the collection will be tagged to make it easier to find them and reused in new interactive quizzes.
How can I use these ECGs?
You can use these ECGs for your own learning, teaching or research - as long as you abide by the terms of each ECG's copyright licence as stipulated by the original author.